# SDR USAA2011083100049

- Difficulty date: August 20, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 GALVANIC CORROSION ON STIFFNER AT BOTH LOWER CORNERS OF APU INLET CUTOUT AT INBOARD SIDE BETWEEN BS 1116 TO BS 1126, S17R.  REPLACED STIFFENER AT BOTH LOWER CORNERS OF APU INLET CUT-OUT IAW BOEING DRAWING 65-46579.
